# SDR SWIA201127423

- Difficulty date: August 30, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 27,585 hours, 38,653 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE FILLED CABIN.  (FLT 5330)  REPLACED LIGHT FIXTURE AND LIGHT BALLAST AT 5A.
